MathSciNet Relay Station
MathSciNet bibliographic data
MR356774 (50 #9243) 81.47
Guerra, F.; Rosen, L.; Simon, B. The pressure is independent of the boundary conditions for $P(\phi)\sb{2}$ field theories. Bull. Amer. Math. Soc. 80 (1974), 1205–1207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement